Friedberg, R. M., A criterion for completeness of degrees of unsolvability, this Journal, vol. 22 (1957), pp. 159–160.
Knight, J., Lachlan, A. H., and Soare, R. I., Two theorems on degrees of models of arithmetic, this Journal, vol. 49 (1984), pp. 425–436.
Knight, J. F., Additive structure in uncountable models for a fixed completion of p, this Journal, vol. 55 (1983), pp. 623–628.
Knight, J. F., Degrees of models with prescribed Scott set, Proceedings of the U.S.-Israel workshop on model theory in mathematical logic: Classification theory, Chicago, December 15–19, 1985 (Baldwin, John, editor), Lecture Notes in Mathematics, no. 1292, Springer-Verlag, Berlin, Heidelberg, New York, 1987, pp. 182–191.
Knight, J. F., A metatheorem for constructions by finitely many workers, this Journal, vol. 55 (1990), pp. 787–804.
Lachlan, A. H. and Soare, R. I., Models of arithmetic and upper bounds for arithmetic sets, this Journal, vol. 59 (1994), pp. 977–983.
Lerman, M., Upper bounds for the arithmetical degrees, Annals of Pure and Applied Logic, vol. 29 (1985), pp. 225–253.
Macintyre, A. and Marker, D., Degrees of recursively saturated models, Transactions of the American Mathematical Society, vol. 282 (1984), pp. 539–554.
Marker, D., Degrees of models of true arithmetic, Proceedings of the Herbrand symposium: Logic colloquium (Stern, J., editor), North-Holland, Amsterdam, 1981, pp. 233–242.
Scott, D., Algebras of sets binumerable in complete extensions of arithmetic, Recursive function theory: Proceedings ofsympos. in pure mathematics, vol. 5, American Mathematical Society, Providence, 1961, pp. 117–121.
Solovay, R. M., Degrees of models of true arithmetic, preliminary version, unpublished manuscript, 1984.